# SDR RYNA2010007020019

- Difficulty date: July 5, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 86,048 hours, 12,998 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cooling Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, FORWARD EQUIPMENT OVERHEAT.  RAN FIM 21-58-00 FIG 115.  ITEMS 1-3-4-12-25 MESSAGES CLEARED AIR-FLOW RE-ESTABLISHED, SYSTEM OPERATES NORMAL.  OK FOR SERVICE AMM 21-51-17-401.
